The Distribution of Domestic Animals
Bibliographic Data
| ID | 4040608 |
|---|---|
| Authors | Ellsworth Huntington (corresponding author) |
| Year | 1925 |
| Volume | 1 |
| Issue | 2 |
| Pages | 143 |
| Publication date | 1925-07-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Economic Geography (JOURNAL) |
| Journal identifiers | ISSN: 0013-0095 • E-ISSN: 1944-8287 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/140908 |
| OpenAlex | W2328810310 |
| Language | EN |
| Citations received | 1 |
Distribution (mathematics) · Geography · Demographic Trends and Gender Preferences · Mathematics · Rangeland Management and Livestock Ecology
| Citations per year | 0.01 |
|---|---|
| Citation span | 1948 - 1948 (1) |
| Highly cited | No |